Journal article icon

Journal article

On representation theory of affine Hecke algebras of type B

Abstract:
Ariki's and Grojnowski's approach to the representation theory of affine Hecke algebras of type $A$ is applied to type $B$ with unequal parameters to obtain -- under certain restrictions on the eigenvalues of the lattice operators -- analogous multiplicity-one results and a classification of irreducibles with partial branching rules as in type $A$.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10468-008-9086-5

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ALGEBRAS AND REPRESENTATION THEORY
Volume:
11
Issue:
4
Pages:
369-405
Publication date:
2007-09-26
DOI:
EISSN:
1572-9079
ISSN:
1386-923X
URN:
uuid:a933e091-46e0-4152-b64c-76f08cf0cb08
Source identifiers:
18898
Local pid:
pubs:18898
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP